MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,360P,PP01,EN,360-STR-US-10; DEVICE: AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE,360P,PP01,EN,360-STR-US-10; DEVICE: AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number SAM 360P
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.There was no report of patient use associated with the reported event.Upon evaluation of the customer's device, stryker observed that the device's right pad led failed to illuminate.This may cause confusion to pad placement, which may prevent or delay defibrillation.As a result, defibrillation therapy may be unavailable, if it was needed.
 
Additional Manufacturer Narrative
Heartsine's investigation of the device confirmed the reported fault as upon receipt the device's green status indicator was extinguished, as per the reported fault.Additionally, the right-hand side pads placement icon led did not light.This fault was attributed to a misaligned membrane tail.The device was scrapped by heartsine and the customer was provided with a replacement device.

Brand Name
PACKAGE,360P,PP01,EN,360-STR-US-10
Common Device Name
DEVICE: AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI  BT3 9ED
Manufacturer (Section G)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI   BT3 9ED
Manufacturer Contact
todd bandy
207 airport road west
belfast BT3 9-ED
EI   BT3 9ED
4258674577
MDR Report Key14691775
Report Number3004123209-2022-00087
Device Sequence Number5327350
Product Code MKJ
UDI-Device Identifier05060167120688
UDI-Public05060167120688
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSAM 360P
Device Catalogue Number360-STR-US-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date06/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown